Is A Lump Behind The Molars Dangerous?

Illustration of Is A Lump Behind The Molars Dangerous?
Illustration: Is A Lump Behind The Molars Dangerous? westcoastinternational.com

Hello doctor, r nSince 3 days ago I had thrush in several places in my mouth, but suddenly when I brushed my teeth, behind my upper molars there was a small lump. The lump felt painful, both for chewing and for just swallowing , it makes me unable to eat. The pain is continuous and also makes headaches and makes the left ear uncomfortable. What is the solution?

1 Answer:

Hello Zifany, Thank you for the question.


Have you checked your dentist to determine the cause? The lump you mean can be caused by:

epulis
pulp polyps
Gingival hyperplasia
gum cancer
fibroma

If this complaint is very disturbing, before the complaint gets worse, you should immediately see a dentist. The doctor needs to do a check on the lump you are referring to to determine the cause. After finding out, the new doctor can determine further treatment.


Please keep your teeth clean by brushing your teeth regularly with a soft toothbrush. You can take paracetamol if the headache worsens.


Hopefully this information is useful.

: by

Related Question

Why Brownish Spots After Sex?

Why Brownish Spots After Sex?

(1 year ago)

in the morning, this morning I was in contact with my husband, it turned out that I finished sleeping, but when I woke up I was shocked because my sheets were wet but the wet bases...

Causes Heart Palpitations, Nausea, And Weakness And Stomach Throbbing?

Causes Heart Palpitations, Nausea, And Weakness And Stomach Throbbing?

(1 year ago)

Hello doctor, I want to ask. Why lately I like to feel nervous, weak, sweaty and (sometimes feel hot), stomach ache or nausea. Previously I felt my upper abdomen throbbing like a d...

Frequent Dizziness And Cold Sweating During The 6th Month Of TB Treatment?

Frequent Dizziness And Cold Sweating During The 6th Month Of TB Treatment?

(1 year ago)

, I want to ask. I am a TB patient, I have been taking medicine for 5 months. Now entering the 6th month but lately I feel like the first 3 months of taking medication, my head is ...

Leave a Reply

Your email address will not be published. Required fields are marked *